# SDR MASA200500494

- Difficulty date: June 27, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 3,544 hours, 2,560 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Part time: 899 hours, 603 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ASH 6152 MEM - DURING TAKEOFF, THE PILOT HARD A LOUD SOUND FROM THE A/C NOSE AREA.  ONCE THE A/C ARRIVED IN PHX, MX FOUND THAT THE NOSE TIRE WAS BLOWN AND THE NOSE LANDING GEAR WAS DAMAGE BY THE RUBBER.  MX REPLACED THE TIRE.
